Janet - posted on 03/07/2014 ( no moms have responded yet )
I am in the process of weaning my son off concerta. He has been on the medication since he was six years old. He is 14 years old now. He had a mild seizure at school last week, dilated pupils, blanked out doing his test, and thus he didn't finish the test, shaking and mental confusion. The school called concerned that he might be on some illegal drug. I rushed over there took him to the emergency room where they did a complete fox screen that came back negative and a CT scan of his head. The doctor there thought he had a mild seizure and sent us to a pediatric neurologist who confirmed it. They say it is not unusual for a child to have one seizure if they have more than one then they will do more testing. I asked about the ADHd medication and they assured me it was not the cause. However after doing some reading online I found there is a connection between the two and so I talked with his pediatrician and we are in the process of weaning him off the medication.